# SDR SWAA2013081919308

- Difficulty date: July 9, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE SLAT TRACK NR 12 INBD SIDE CRACKED AT ANGLE.  R&R ANGLE IAW SRM.
